# SDR SWAA2021022350214

- Difficulty date: February 19, 2021
- Submitted: February 23, 2021
- Operation: Air carrier
- Aircraft: N733SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27865
- Aircraft time: 74,514 hours, 43,855 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bezel
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O/H BIN EMERGENCY LIGHT BEZEL AT L/H ROW 9 LOOSE. / RESECURED O/H BIN EMERGENCY LIGHT BEZEL AT L/H ROW 9 AS PER REF B737 AMM 33-51-03-960-802.
